# SDR DALA2017052304108

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 33,774 hours, 33,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE OVERHEAD EMERGENCY EXIT SIGN PARTIALLY OBSCURED. REMOVED DEBRIS FROM INSIDE BOTH LENS, OPS CHECKED GOOD.
